I just started having sharp stabbing pains of the left side of my head just above the left ear. It feels like someone is stabbing with a sharp object and is very painful. It doesn't last too long. Sometimes I get them one after the other and sometimes it goes away and them comes back, but right after this happens I get tingling all over my left check and then going down to the jaw are.
I've have this now going on 3 days. Today the jabbing is going to my forehead mainly on the left side. I'm very worried. Thanks, Rose.
This isn't a question that anyone can safely answer via the Internet. It needs to be addressed by a physician who can review your medical history, discuss your symptoms, and examine you in person.
What you describe could be ice pick headaches, but we cannot say if it is or not. You can find some information in Ice Pick Headaches - The Basics .
Hello, this morning I woke up to a sharp stabbing pain on the right side of my head. I have never experienced anything like it before and it happens every few minutes, sometimes constantly. I have been bedridden all day due to the fact that these quick pains sometimes make me stop what I am doing. They last around 5 seconds. I am 14 years old and not sure what this could be. sincerely, Vivian.
It's possible that these pains you're having are ice pick headaches. You can read more about them in Ice Pick Headaches - The Basics .
Please tell your parents about these headaches and ask them to take you to the doctor. Unexplained headaches should always be checked out. Nobody can tell you through the Internet what's causing them. The only person who can do that is a doctor, after he or she examines you in person.
Good luck, John Claude Krusz and Teri Robert
To review other questions from our Ask the Clinician ...
My problem is I have a sharp left back headache until now for almost 2 weeks. My first checked up was, they gave me Amoxcicillin 500mg antibiotic and Diclofenac 50mg. After 5 days I went again for a doctor .I said that the effect is nothing on me. After I drink the medicine it will be gone then after 10hours it will come again, because its 3x a day to drink. Then the Doctor change my medicine. Now he gave me MYLAN-CLARITHROMYCIN 500mg for twice a day. On the First day I drink the medicine and the side effect is diarrhea. I expected that already because the doctor told me the effect. Now its my 2nd day when i woke up I felt again the sharpness on the left back head ache. About an hour then it will be gone. I hope you can help me on this matter. I'm so bothered on it. This is the first time ive experienced. And if there are things to avoid in eating or anything I hope you can answer my question. Looking forward on it. Thank you very much! More power! Roland. &...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.